# SDR UALA2011101005478

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 44,384 hours, 17,855 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945122506
- Part serial: 89
- Condition: Faulted
- Location: Elevator Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHRONIC ELAC FAULTS.  ELEV SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  CHK'D PFR & FOUND ON FAILURE MESSAGE SEC2-MON OR WIRING TO R B ELEV SOL VLV 34CE4.  RPL SEC 2.  ACP OPS CHK REF MM.  TEST CHECKED GOOD AND UPPER ECAM FAULT CLEARED.
